# SDR P5CA0501407

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,109 hours, 14,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT UPPER SKIN AFT OF REAR SPAR WS 560 TO 575.  REMOVED CORROSION & REPAIRED IAW BOEING REPAIR PROCEDURE 1-129539127-5 AND 8100-9.
